# SDR SWIA202054302

- Difficulty date: October 17, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AFT OF FS 621.0 STIFFENER IS CRACK.  C-CHECK RO 11/21/2020.  REMOVED AND INSTALLED NEW STIFFENER, REF CRJ 200 SRM AND DWG.  COMPLIED WITH TASK CARD.
